Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Started My HIV Meds again after 2 years
Nov 4, 2011

Medications: Viread, Norvir, Prezista & Isentress

Having Trouble Sleeping, Constant Stomach Pain, Feeling Naucious, Can't Eat, Headaches. They also got me on Non HIV Meds. Like for ulcers but I thin these meds are making them worse and my heart burn. I know if I tell them this stuff they will ask if I been taking them and I'm going to tell them I did for the first month but it made me so sick and in pain and not eating and sleeping really kills me. People can even notice I've lost weight. What can they do to help me?

Response from Dr. Henry

Your HIV regimen can cause lots of stomach complaints during first months of use that can overlap or aggravate other stomach problems (such as h pylori infection, gastric reflux, lactose or gluten intolerance, many other infections) so it is not possible to sort out what should be done without a full history, clinical examination, and often further blood and stool tests. What options you have HIV treatment wise depends on past treatment history, drug resistance, and which drugs are available where you are located. If you are having a very hard time with protease inhibitors then use of an alternative regimen is complicated by concern about drug resistance so careful review of your entire treatment history is needed. KH



Previous
Atripla and Viraday, plus side effects
Next
Green Tea and olive Leaf

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement